MathSciNet Relay Station
MathSciNet bibliographic data
MR2221083 34G10 (35L90 47D06 47D09 47N20)
Keyantuo, Valentin; Lizama, Carlos Periodic solutions of second order differential equations in Banach spaces. Math. Z. 253 (2006), no. 3, 489–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement